Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: This med has risks Ritch

Posted by hildi on March 29, 2003, at 10:49:02

In reply to Re: New Med for Anxiety cybercafe, posted by Ritch on March 28, 2003, at 22:16:39

I read it was discontinued (in Europe?), somewhere, because of a possible link with cancer/tumors.
Hildi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hildi thread:213821
URL: http://www.dr-bob.org/babble/20030329/msgs/214047.html